# SDR AALA20131107005

- Difficulty date: November 7, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N9011P
- Make and model: Airbus A319-115
- Aircraft serial: 5798
- Aircraft time: 20 hours, 7 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT HARNESS HAS A BROKEN WIRE UNDER SEAT 24ABC.  REPAIRED WIRE IAW ESPM 20-43-11.  OPERATIONS CHECKED NORMAL.
